Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://events.vtools.ieee.org/meetings/xml/0/90/asc/6

463824 bytes

fixing date 2024-09-07 18:35:00 US/Mountain

fixing date 2024-09-07 21:30:00 US/Mountain

fixing date 2024-06-20 17:30:00 US/Michigan

fixing date 2024-06-20 19:30:00 US/Michigan

fixing date 2024-08-21 17:30:00 US/Pacific

fixing date 2024-08-21 20:00:00 US/Pacific

fixing date 2024-06-19 17:30:00 US/Pacific

fixing date 2024-06-19 20:00:00 US/Pacific

fixing date 2024-06-21 11:00:00 US/Pacific

fixing date 2024-06-21 12:00:00 US/Pacific

64 meetings

WhenWhatWhoWhereHow
June 11th
5:30 PM (1 hour)
Harnessing Digital Biomarkers of Substance Use and Addiction with Large-Scale Mobile Sensor DataBhanu T. GullapalliCheck for
Registration
June 11th
6:00 PM (0 minute)
IEEE Tech Talk: Data classification, security paradigm, and security for LLM applicationsPranav ChaudharyCheck for
Registration
June 11th
6:00 PM (2.5 hours)
Blockchain Innovations: AI Integration and Security TrustDaswin;
Yuhong
ActionSpot, 453 W San Carlos St
San Jose, CA
Check for
Registration
June 11th
6:30 PM (1.5 hours)
Networking Night - hosted by the IEEE Orange County Section Sgt. Pepperoni's Pizza Store
Irvine, CA
Check for
Registration
June 11th
6:30 PM (1.5 hours)
IEEE Oregon June Excom Check for
Registration
June 11th
7:00 PM (1.5 hours)
IEEE Seattle Section Excom Meeting June 2024 Check for
Registration
June 11th
7:00 PM (2 hours)
Axion: Machine Learning Storage at NetflixTejas Chopra567 Yosemite Dr
Milpitas, CA
Check for
Registration
June 11th
7:30 PM (1 hour)
IAS Arc Flash Mitigation 733 BISHOP ST
HONOLULU, HI
Check for
Registration
June 12th
2:00 PM (1 hour)
Seeing Through Walls: An Electromagnetic PerspectiveProf. Ahmad HoorfarCheck for
Registration
June 12th
5:30 PM (2 hours)
Cheers Oceaneers! - "The Sequel" with TMA and MTS Leucadia Pizzeria
San Diego, CA
Check for
Registration
June 12th
6:30 PM (1.5 hours)
IEEE PES SEATTLE EXCOM MEETING Check for
Registration
June 12th
7:30 PM (1 hour)
Safety Intelligence 1312 Kaumualii St
Honolulu, HI
Check for
Registration
June 13th
12:00 PM (1.5 hours)
IEEE Tech Talk - Space Debris - Who owns it? Steve Wood;
Dr. Kayyali
Check for
Registration
June 13th
2:30 PM (1 hour)
Planning and Operating the Power Grid with Variable and Distributed Renewable GenerationDr. Guohui YuanWarnock Engineering Building (WEB)
Salt Lake City, UT
Register
June 13th
6:00 PM (3.5 hours)
IEEE YP Panel, Networking Mixer, and Talk 117 S Louise St
Glendale, CA
Check for
Registration
June 13th
6:30 PM (2 hours)
IEEE OC Section ExCom Meeting - June 13th 2024, MOVED ON-LINE Check for
Registration
June 14th
6:00 AM (1 hour)
IEEE CN Smart Cities Chicago Check for
Registration
June 14th
7:00 AM (1 hour)
IEEE CN Smart Cities CopenhagenAravand MemanaCheck for
Registration
June 17th
6:00 PM (1 hour)
Distributed Vertical Power Delivery for High-Performance Computing SystemsInna Partin-VaisbandCheck for
Registration
June 17th
10:00 PM (1.5 hours)
Seminar on Semiconductor Challenges For Edge Artificial Intelligence Adoption by Dr. Chidambaram of Qualcomm on June 17th at 7PMChidi ChidambaramHolmes Hall
Honolulu, HI
Check for
Registration
June 18th
6:00 AM (3 hours)
Student Design Competition - Reflectionless High-pass Filter Design for Load-Pull Measurement Setups Exhibition Area
Washington, DC
Check for
Registration
June 18th
11:30 AM (3.2 hours)
EXPO ANNIVERSARY PHM MIDPOINT MIXER at EWU Catalyst EWU Catalyst Building
Spokane, WA
Check for
Registration
June 18th
6:00 PM (1 hour)
SusTech Talk June 2024 – Multi-Stakeholder Consortia: Agile Responses to Global ChallengesJoel Cutcher-GershenfeldCheck for
Registration
June 19th
5:30 PM (2.5 hours)
2024 Monthly San Diego IEEE EXCOM - June Meeting ATEC
San Diego, CA
Check for
Registration
June 19th
6:00 PM (2.5 hours)
IEEE Central Coast Event - 19 June @ 6PM - "Large Hadron Collider" - Dr. Benjamin Carlson, Westmont CollegeBenjamin CarlsonRusty's Pizza
Goleta, CA
Check for
Registration
June 20th
12:00 PM (1 hour)
2.5D Silicon Photonics Interposer Flip Chip AttachPushkraj TumneCheck for
Registration
June 20th
2:30 PM (2 hours)
Impact of Electric Vehicles on AM Radio ReceptionKeith FrazierCheck for
Registration
June 20th
4:00 PM (1 hour)
4G Network on the Moon Live StreamingAlan BoyleCheck for
Registration
June 20th
9:30 PM (1.5 hours)
Seminar on Artificial Intelligence Hardware by Dr Liang of NVIDIA June 20th 6:30PMYue LiangHolmes Hall
Honolulu, HI
Check for
Registration
June 21st
11:00 AM (1 hour)
IEEE SSCS Oregon Chapter June Meeting and Seminar (Hybrid)Prof. Dongsuk JeonJones Farm Conference Center
Hillsboro
Check for
Registration
June 22nd
10:30 AM (1.5 hours)
IEEE Alaska -- Audit Committee Respec, Inc.
Anchorage, AK
Check for
Registration
June 24th
5:00 PM (1 hour)
Artificial Intelligence of Things for Smart Cities Check for
Registration
June 24th
5:00 PM (1.5 hours)
IEEE UFFC Seattle Tech Talk - Ultrasound and Microbubbles for Anticancer Drug Delivery (June 24)AyachePhilips Healthcare
Bothell, WA
Check for
Registration
June 25th
3:00 PM (1.5 hours)
IEEE UFFC Seattle Tech Talk - Ultrasound and Microbubbles for Anticancer Drug Delivery (June 25)AyacheWilliam H. Foege Hall
Seattle, WA
Check for
Registration
June 25th
5:30 PM (1 hour)
Advancing Network Sustainability - Challenges and Solution Approaches Check for
Registration
June 26th
7:00 AM (1 hour)
Recent Advances on Cu-Cu and Hybrid Bonding for Advanced Packaging Platforms and ApplicationsKuan-Neng ChenRegister
June 26th
11:00 AM (1 hour)
IEEE-USA Livestream Webinar: R&D Tax CreditsRichard BernsteinCheck for
Registration
June 26th
11:00 AM (1 hour)
Introduction of High-Power Electric Testing Lab: Two 850-MW Electrical Short-circuit Test Generators that Allow Testing up to 100 kA RMS Symmetrical and Up to 230 kVKaleb SpencerCheck for
Registration
June 27th
2:30 PM (2 hours)
Facilitating Security and Trust among Multiple Parties through Blockchain TechniquesProf. Yuhong LiuBuilding Q
San Diego, CA
Check for
Registration
June 27th
8:30 PM (1 hour)
IEEE Hawaii WIE Excom - June Check for
Registration
June 29th
11:00 AM (4 hours)
IEEE PES Bay Area Social BBQ at SF Presidio Tunnel Tops Presidio Tunnel Tops
San Francisco, CA
Check for
Registration
June 30th
9:30 AM (1.5 hours)
Fostering Inclusive Workplaces: Building a Culture of Diversity and Equality in Engineering through Advocacy and AllyshipProf. Celia Shahnaz;
Simay Akar
Check for
Registration
July 2nd
5:00 PM (3 hours)
A Hands-On introduction to Large Language Models like Microsoft Copilot Chat and ChatGPT Santa Clara, CACheck for
Registration
July 2nd
7:30 PM (1 hour)
BEHAWAI'I Room244, Holmes Hall, University of Hawaii at Manoa
Honolulu, HI
Check for
Registration
July 8th
5:30 PM (1 hour)
An introduction to Li-Fi; Analysis and review of the new IEEE 802.11 bb standard Check for
Registration
July 9th
7:00 PM (2 hours)
Wind Energy: A New Approach for Capturing an Untapped Energy SourceKevin Wolf567 Yosemite Dr
Milpitas, CA
Register
July 10th
11:00 AM (1 hour)
IEEE-USA Livestream Webinar: Communication in Hybrid & Remote Offices (Part 1)Dr. Gleb TsipurskyCheck for
Registration
July 11th
9:30 PM (1 hour)
IEEE Hawaii July ExCom Check for
Registration
July 13th
10:00 AM (4 hours)
Summer BBQ Picnic 2021 NW 190TH STREET
SHORELINE , WA
Check for
Registration
July 13th
5:30 PM (2 hours)
Region 6 Young Professionals Game Night! Check for
Registration
July 14th
3:30 PM (5 days)
GlobalEM 2024 - A Global Symposium and Exhibition on High-Power Electromagnetics - Austin, Texas - July 14-19 AT&T Conference Center
Austin, TX
Check for
Registration
July 17th
6:00 PM (2.5 hours)
Quantum Computing: What are the opportunities for microwave engineers ?Dr. Joseph Bardin500 El Camnino Real
Santa Clara, CA
Register
July 18th
12:00 PM (1 hour)
Advanced X-ray Imaging Technologies for Heterogeneous 3D IC Package Metrology and InspectionWenbing YunCheck for
Registration
July 23rd
1:00 PM (1.5 hours)
Microgrid Consortium - What is it? How can you play an integral part in this Organization? Seattle Convention Center
Seattle, WA
Check for
Registration
July 31st
11:00 AM (1 hour)
IEEE-USA Livestream Webinar: 2024 Economy & Job HuntElizabeth LionsCheck for
Registration
July 31st
6:00 PM (2.5 hours)
Digitization and Intelligence: Unlocking the Innovation of Future radios Dr. Rui Ma500 El Camnino Real
Santa Clara, CA
Register
August 1st
5:30 PM (24 hours)
IEEE Region 6 Women in Engineering International Leadership Summit 2024 (WIE ILS) Discovery Hall
Richland, WA
Register
August 1st
5:30 PM (2 days)
IEEE Region 6 WIE International Leadership Summit (ILS) 2024 PNNL Discovery Hall
Richland, WA
Register
August 8th
9:30 PM (1 hour)
IEEE Hawaii August ExCom 244 Holmes Hall
Honolulu, HI
Check for
Registration
August 10th
12:30 PM (2 hours)
IEEE Oregon Section Summer Social 1458 NE 25th Ave
Hillsboro
Check for
Registration
August 13th
6:00 PM (2 hours)
San Diego IEEE EMC Chapter Meeting - Design Issues and Considerations when Planning a Shielded ChamberPaul DuxburyC
san diego, CA
Check for
Registration
August 14th
12:00 PM (2 hours)
20 Years of Analyzing Multilingual Propaganda Content on the WebProf. Mark LastCheck for
Registration
August 21st
5:30 PM (2.5 hours)
2024 Monthly San Diego IEEE EXCOM - August Picnic Crown Point Dr
San Diego, CA
Check for
Registration
September 7th
5:35 PM (2.9 hours)
IEEE Utah Section at Bees Stadium Smith's Ballpark
Salt Lake City, UT
Check for
Registration

64 meetings. Generated Wednesday, June 12 2024, at 4:59:42 PM. All times America/Los_Angeles